# SDR SIMA20150813002

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 26,065 hours, 21,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Failed
- Location: Flashlight
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AT 26000 FT,  NOTICED AN ELECTRICAL ODOR IN THE COCKPIT, THE ODOR INTENSIFIED.  THE FLIGHT ATTENDANT COMMENTED THAT THE CABIN HAD A STRONG ELECTRICAL BURNING ODOR.  DECLARED AN EMERGENCY, RAN EMERGENCY MEMORY ITEMS, A FUNCTIONAL CHECKLISTS FOR FIRE SMOKE FUMES IN COCKPIT.  RAN ACFT SYSTEMS FOUND PILOTS FLASHLIGHT ASSEMBLY & AFT FLIGHT ATTENDANTS FLASHLIGHT ASSEMBLY TO BE THE CAUSE OF ODOR IAW AMM 05-20-00.  R & R AFT CABIN FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPS CHECKED & FOUND WORKING NORMAL.  NO BURNED ODOR FOUND AT THIS TIME.  R & R CAPTAIN`S FLASHLIGHT ASSEMBLY IAW AMM-33-50-16.  OPS CHECKED & FOUND WORKING NORMAL.
